# SDR 95ZZZX1202

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N333BW
- Make and model: Piper PA-31
- Aircraft serial: 317401237
- Engine: Lyc TIO540A2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Tube
- Part number: 72257
- Condition: Hole Chafed
- Location: Nr 4 Push Rod
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND LT BAFFLE TIE ROD, PN 4197500, HAD RUBBED A HOLE IN BOTH INTAKE AND EXHAUST PUSH ROD TUBES ON NR 4 CYLINDER.  THE ROUTING OF THE TIE RODS ARE VERY CLOSE TO THE PUSH ROD TUBES. SUBMITTER SUGGESTS THAT ALL BAFFLE TIE RODS BE LOOKED AT CAREFULLY FOR PROPER ROUTING DURING SCHEDULED MAINTENANCE OR WHEN LOOKING FOR OIL LEAKS.  THIS COULD CAUSE A LARGE LOSS OF ENGINE OIL.
